MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 2, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 2, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR TIB INSERT SLOPE++, SZ 2, 13MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: logic cr femoral cem, left sz 2 (cat# 02-010-03-0220 / serial#:(b)(4)).Lgc tibial fit tray cem sz 2f / 3t (cat# 02-012-45-2030 / serial#:(b)(4)).Advanced patella 29m 3 peg implant (cat# 200-07-29 / serial#:(b)(4)).3" drill bit, mod.Hex 2 pack (cat# 201-78-89 / serial#:(b)(4)).Threaded pin size 2.3 collared 2pk (cat# 521-78-23 / serial#:(b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately four years post initial tka, this female patient was revised to a persona revision knee for both the femur and tibia due to pain, wear and osteolysis.Patient was last known to be in stable condition.Photos attached.The device is available for evaluation.
 
Additional Manufacturer Narrative
Upon further investigation, information was reviewed, and it was noted that this case is a duplicate of mfr# 1038671-2022-00028; therefore, this case will be voided.Any subsequent information will be captured under mfr# 1038671-2022-00028.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 2, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key13578653
Report Number1038671-2022-00213
Device Sequence Number20266507
Product Code JWH
UDI-Device Identifier10885862174338
UDI-Public10885862174338
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2019
Device Model NumberLOGIC CR TIB INSERT SLOPE++, SZ 2, 13MM
Device Catalogue Number02-012-49-2013
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2022
Supplement Date Received by Manufacturer05/03/2022
Initial Report FDA Received Date02/22/2022
Supplement Report FDA Received Date05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/02/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale